MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SXR07120R
Medical Device Problem Codes Material Fragmentation (1261); Device Dislodged or Dislocated (2923); Activation Failure (3270)
Health Effect - Clinical Codes Pain (1994); Foreign Body Embolism (4439); Reduced Blood Flow (4598)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility during a lower extremity angiogram with intervention via contralateral femoral access, a physician successfully deployed a 7mm x 150cm misago stent in the superficial femoral artery (sfa) using a.035 rosen wire.A second stent, a 7mm x 120cm misago, was then prepared for implantation.According to the technologist, the stent was flushed with a syringe prior to use.Upon initiating deployment by rolling the wheel on the delivery system, the proximal shaft of the misago delivery system bent or kinked at a 90-degree angle at the strain relief of the handle, which prevented full deployment of the stent.The physician attempted to retrieve the partially deployed stent, but it began to fragment within the patient.The sheath had to be removed due to the compromised stent.Wire access was maintained, and a new sheath was introduced.A fragment of the stent was located within the tissue tract at the arteriotomy site and was successfully removed before the new sheath was placed.The physician proceeded to perform angioplasty on the sfa and deployed a protege stent.However, a fragment of the misago stent remained lodged in the iliac artery.The technologist reported that the physician may have performed angioplasty on the iliac artery to secure the stent fragment and prevent distal migration.Due to unsatisfactory pedal pulses post-procedure, the physician planned to take the patient to the operating room (or).At the time the event was reported, the patient had not yet been taken to the or.The estimated blood loss during the procedure was less than 250cc.The event resulted in the removal of the compromised stent, placement of a new stent, and retention of a stent fragment in the iliac artery.The vascular surgeon intended to bring the patient to surgery the following day.

Brand Name
R2P MISAGO
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22162298
Report Number2243441-2025-00022
Device Sequence Number17997596
Product Code NIP
UDI-Device Identifier04987350727763
UDI-Public(01)04987350727763(17)250930(10)221006
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberSXR07120R
Device Catalogue NumberSX*FMA07X2RN
Device Lot Number221006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/08/2025
Device Age34 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown